Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A note on "new travelling wave solutions to the Ostrovsky equation"

Parkes, E.J. (2010) A note on "new travelling wave solutions to the Ostrovsky equation". Applied Mathematics and Computation, 217. pp. 3575-3577. ISSN 0096-3003

[img]
Preview
PDF (CommentROE.pdf)
Download (71Kb) | Preview

    Abstract

    In a recent paper by Yaşar [E. Yaşar, New travelling wave solutions to the Ostrovsky equation, Appl. Math. Comput. 216 (2010), 3191-3194], 'new' travelling-wave solutions to the transformed reduced Ostrovsky equation are presented. In this note it is shown that some of these solutions are disguised versions of known solutions.

    Item type: Article
    ID code: 28475
    Keywords: travelling-wave solutions, reduced Ostrovsky equation, tanh-function method, Mathematics, Computational Mathematics, Applied Mathematics
    Subjects: Science > Mathematics
    Department: Faculty of Science > Mathematics and Statistics
    Related URLs:
    Depositing user: Mrs Carolynne Westwood
    Date Deposited: 25 Oct 2010 11:07
    Last modified: 27 Mar 2014 10:13
    URI: http://strathprints.strath.ac.uk/id/eprint/28475

    Actions (login required)

    View Item

    Fulltext Downloads: